# SDR 95ZZZX798

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56BE
- Make and model: Beech 400BEECH
- Aircraft serial: RK13
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 45AS63018093
- Condition: Damaged
- Location: Cabin Duct Temp
- Part time: 1,515 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GASKET SEALING THIS VALVE TO THE DUCTING BLEW OUT.  THE AIR GOING THROUGH THIS DUCT IN THIS AREA IS EXTREMELY HOT (BLEED AIR).  THIS VALVE IS MADE OUT OF PLASTIC AND AFTER THE GASKET BLEW OUT, IT MELTED SEVERELY AROUND ITS MOUNTING BASE.  THIS VALVE IS VERY HARD TO SEE AND GET AT.  HOT AIR WAS ESCAPING INTO THE BACK OF THE AIRCRAFT.  SUBMITTER SUGGESTS THESE VALVES NOT BE MADE OUT OF PLASTIC.  PRESSURIZATION AND CONDITIONED AIR WAS AFFECTED BY THIS.
